# SDR HNAA2019021800047

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 43,774 hours, 40,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER T/O BAG DOOR OPEN INDICATION ON EICAS. RTF RAMP VERIFIED DOOR CLOSURE. R&R BAG DOOR CABLE REF AMM 52-32-00 OPS CK GOOD OK FOR SERVICE.
